To the top

Page Manager: Webmaster
Last update: 9/11/2012 3:13 PM

Tell a friend about this page
Print version

On Variance Conditions fo… - University of Gothenburg, Sweden Till startsida
To content Read more about how we use cookies on

On Variance Conditions for Markov Chain CLTs

Journal article
Authors Olle Häggström
Jeffrey Rosenthal
Published in Electronic Communications in Probability
Volume 12
Pages 454-464
ISSN 1083-589X
Publication year 2007
Published at Department of Mathematical Sciences, Mathematical Statistics
Pages 454-464
Language en
Subject categories Mathematical statistics
Page Manager: Webmaster|Last update: 9/11/2012

The University of Gothenburg uses cookies to provide you with the best possible user experience. By continuing on this website, you approve of our use of cookies.  What are cookies?